Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 17, NWS Flagstaff, AZ

April 24, 20114 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 24, 2011, 3:30 AM MST for 4 counties in Arizona. It took effect at Apr 24, 2011, 12:00 PM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2011, 3:30 AM MST (10:30 UTC)
In effect from
Apr 24, 2011, 12:00 PM MST
Expired
Apr 24, 2011, 7:31 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2016 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WWUS75 KFGZ 241030
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST SUN APR 24 2011


AZZ008-011>017-040-241900-
/O.NEW.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/
YAVAPAI COUNTY MOUNTAINS-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
330 AM MST SUN APR 24 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING. 

* TIMING: WINDS WILL INCREASE LATE THIS MORNING BECOMING STRONG
  AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE EARLY
  EVENING.

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS UP
  TO 45 MPH THIS AFTERNOON.

* IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST
  PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND
  WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
091 
WWUS75 KFGZ 241104
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
404 AM MST SUN APR 24 2011

AZZ008-241215-
/O.CAN.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/
YAVAPAI COUNTY MOUNTAINS-
404 AM MST SUN APR 24 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY FOR PORTIONS OF NORTHERN ARIZONA DOES NOT
INCLUDE YAVAPAI COUNTY AND THIS PORTION OF THE ADVISORY HAS BEEN
CANCELLED. 

$$

AZZ011>017-040-241915-
/O.CON.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
404 AM MST SUN APR 24 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* TIMING: WINDS WILL INCREASE LATE THIS MORNING BECOMING STRONG 
  AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE EARLY 
  EVENING. 

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS 
  UP TO 45 MPH THIS AFTERNOON. 

* IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST 
  PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND 
  WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
615 
WWUS75 KFGZ 241301
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
601 AM MST SUN APR 24 2011

AZZ011>017-040-242115-
/O.CON.KFGZ.WI.Y.0017.110424T1900Z-110425T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
601 AM MST SUN APR 24 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* TIMING: WINDS WILL INCREASE LATE THIS MORNING BECOMING STRONG 
  AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE EARLY 
  EVENING. 

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS 
  UP TO 45 MPH THIS AFTERNOON. 

* IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST 
  PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND 
  WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
180 
WWUS75 KFGZ 241904
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1204 PM MST SUN APR 24 2011

...GUSTY SOUTHWEST WINDS THIS AFTERNOON...

.GUSTY SOUTHWEST WINDS WILL BLOW THIS AFTERNOON ACROSS NORTHEAST
ARIZONA. PEAK WIND SPEEDS AS OF NOON MST INCLUDE:

FLAGSTAFF AIRPORT   45 MPH
LEUPP               44 MPH
TWO GUNS            46 MPH
WINSLOW AIRPORT     44 MPH
ST JOHNS APT        46 MPH
PARKS               50 MPH. 

AZZ011>017-040-250300-
/O.CON.KFGZ.WI.Y.0017.000000T0000Z-110425T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
1204 PM MST SUN APR 24 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: GUSTY SOUTHWEST WINDS HAVE DEVELOPED ACROSS THE
  ADVISORY AREA EARLY THIS AFTERNOON AND WILL CONTINUE UNTIL 8 PM
  MST.

* WINDS: SOUTHWEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS FROM
  40 TO 50 MPH.

* IMPACTS: AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES IN DUST 
  PRONE AREAS...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND 
  WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
181 
WWUS75 KFGZ 250231
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
731 PM MST SUN APR 24 2011

...WIND ADVISORY IS CANCELLED...

.WIND GUSTS HAVE SUBSIDED ACROSS NORTHERN ARIZONA THIS
EVENING AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

PEAK WIND GUSTS THROUGH 7 PM MST INCLUDE:

LINDEN .................. 53 MPH.
DONEY PARK .............. 51 MPH.
SAINT JOHNS AIRPORT ..... 51 MPH.
LUPTON ADOT ............. 50 MPH.
TWO GUNS ADOT ........... 49 MPH.
CONCHO .................. 49 MPH.
LIMESTONE CANYON RAWS ... 48 MPH.
WINSLOW AIRPORT ......... 48 MPH.
FLAGSTAFF AIRPORT ....... 46 MPH.
LEUPP ................... 46 MPH.
TUBA CITY ............... 45 MPH.
OVERGAARD ............... 44 MPH.
SHOW LOW AIRPORT ........ 43 MPH.
HOPI RAWS ............... 42 MPH.


AZZ011>017-040-250345-
/O.CAN.KFGZ.WI.Y.0017.000000T0000Z-110425T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
SHOW LOW...DILKON
731 PM MST SUN APR 24 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS HAVE SUBSIDED ACROSS NORTHERN ARIZONA THIS
EVENING AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$


RB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:30 AM MST, 0 minutes earlier.

Area forecast discussion, Apr 24, 3:30 AM MST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 AM MST SUN APR 24 2011

.SYNOPSIS...NEAR SEASONABLE TEMPERATURES AND BREEZY TO WINDY
CONDITIONS WILL CONTINUE TODAY...ALONG WITH A CHANCE OF SHOWERS AND
AFTERNOON THUNDERSTORMS. ANOTHER WEATHER DISTURBANCE WILL PRODUCE
STRONG WINDS AGAIN ON TUESDAY. HIGH PRESSURE WILL BRING WARMER
TEMPERATURES AND DIMINISHING WINDS BY MID WEEK.

&&

.DISCUSSION...LOW-AMPLITUDE LONG-WAVE TROUGH PERSISTS OVER THE
EASTERN PACIFIC AND SOUTHWEST STATES BRINGING A MOIST AND WINDY
REGIME TO THE AREA. A STRONG JET EMBEDDED WITHIN THE TROUGH WILL MOVE
ACROSS THE AREA LATER TODAY. VERTICAL MOTION ASSOCIATED WITH THE
LEFT-FRONT QUAD OF THE JET AS SHOWN IN THE DIVQ FIELD SHOULD AID IN
THE DEVELOPMENT OF SHOWERS AND AFTERNOON THUNDERSTORMS ACROSS THE
AREA WITH THE BEST CHANCES GENERALLY FROM THE MOGOLLON RIM NORTHWARD.

STRONG SOUTHWEST WINDS WILL DEVELOP AGAIN TODAY AND A WIND ADVISORY
IS IN EFFECT FROM NOON THROUGH EARLY EVENING FOR PORTIONS OF EASTERN
ARIZONA. WIND GUSTS OF UP TO 45 MPH ARE LIKELY THIS AFTERNOON IN THE
ADVISORY AREA...WITH GUSTS OF UP TO 35 MPH ELSEWHERE.

FOR MONDAY...WINDS BRIEFLY RELAX ACROSS THE AREA AND A DRIER AIR MASS
MOVES ACROSS THE AREA ENDING THE CHANCES OF SHOWERS.

ANOTHER WEATHER DISTURBANCE MOVES ACROSS THE AREA ON TUESDAY AND
WINDS WILL INCREASE ONCE AGAIN. LOW AFTERNOON RELATIVE HUMIDITIES AND
BREEZY TO STRONG WINDS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS
DEVELOPING TUESDAY AFTERNOON.

WEAK RIDGING DEVELOPS FOR THE LATTER HALF OF THE WEEK AND WINDS
SHOULD DIMINISH. TEMPS WILL WARM TO MUCH ABOVE SEASONABLE READINGS.

MODELS ARE IN GENERAL AGREEMENT INTO THE WEEKEND BUT BEGIN TO DIVERGE
SIGNIFICANTLY THEREAFTER. ECMWF AND GEM BOTH DEVELOP A STRONG TROUGH
OVER THE SOUTHWEST WHILE THE GFS KEEPS THE SYSTEM OFFSHORE. LOW
CONFIDENCE IN ANY SOLUTION AT THIS TIME BUT WILL ADD A SLIGHT CHANCE
OF SHOWERS FOR EARLY NEXT WEEK BASED IN THE SIMILARITIES OF THE ECMWF
AND GEM SOLUTIONS.

&&

.AVIATION...FOR THE 12Z PACKAGE...A LOW PRESSURE SYSTEM MOVING
ACROSS THE STATE TODAY WILL BRING A CHANCE FOR SHOWERS TO AREAS
NORTH OF A KFLG-KINW-RQE LINE THROUGH THIS EVENING. EXPECT PRIMARILY
VFR CONDITIONS WITH CIGS IN THE 4-8 KFT AGL RANGE...WITH LOCAL MVFR
CONDITIONS IN AND NEAR SHOWERS. AN ISOLATED THUNDERSTORM IS ALSO
POSSIBLE THIS AFTERNOON IN THESE AREAS. IN ADDITION...EXPECT ANOTHER
ROUND OF GUSTY SW WINDS 15-25 KT WITH GUSTS 30-40 KT THIS
AFTERNOON...WITH THE STRONGEST GUSTS ANTICIPATED EAST OF THE
MOGOLLON RIM. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...TODAY THROUGH MONDAY...A TROUGH MOVING ACROSS THE
STATE TODAY WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS NORTH
OF A FLAGSTAFF TO WINDOW ROCK LINE. GUSTY SOUTHWEST WINDS WILL ALSO
DEVELOP THIS AFTERNOON...WITH THE STRONGEST WINDS EXPECTED ALONG AND
EAST OF THE MOGOLLON RIM WHERE GUSTS COULD EXCEED 40 MPH. EXPECT RH
VALUES TO REMAIN HIGH ENOUGH THIS AFTERNOON TO LIMIT ANY CRITICAL
FIRE WEATHER CONCERNS. THE TROUGH PUSHES EAST OF THE STATE MONDAY
WITH DRY WEATHER AND BREEZY AFTERNOON WINDS. TEMPERATURES WILL ALSO
BE A FEW DEGREES WARMER.

TUESDAY THROUGH THURSDAY...A DRY COLD FRONT IS FORECAST TO MOVE
ACROSS THE REGION TUESDAY. VERY DRY CONDITIONS AND LOW RH VALUES ARE
EXPECTED TUESDAY WITH STRONG NORTHWEST WINDS DEVELOPING. CRITICAL
FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER MUCH OF THE AREA.
MODERATE WESTERLY FLOW RETURNS MID WEEK FOR CONTINUED DRY WEATHER
AND ABOVE NORMAL TEMPERATURES.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM NOON TO 800 PM
MST FOR AZZ011>017-040.

&&

PUBLIC....................DB
AVIATION/FIRE WX..........MCS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 23, 9:04 PM MST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
904 PM MST SAT APR 23 2011

AZZ004>018-037>040-241115-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
904 PM MST SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...THE MAIN HAZARD WILL BE CHANCES FOR THUNDERSTORM
ACTIVITY.

MONDAY...NO WEATHER HAZARDS ARE EXPECTED.

TUESDAY...POSSIBLE ADVISORY LEVEL NORTHWESTERLY WINDS ARE FORECAST.

WEDNESDAY THROUGH FRIDAY...NO WEATHER HAZARDS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RB

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 2:28 PM MSTFire Weather WatchFGZApache, Coconino, Navajo13 hr

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.